# SDR HEEA084403

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,337 hours
- System (JASC): 2140 · Heating System
- Part: Line
- Part number: S9276EC5
- Condition: Leaking
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LINE LEAKING THROUGH WALL. TO BE SENT TO VENDOR.
